Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions satisfying certain differential inequalities


Author: Robert J. Buehler
Journal: Proc. Amer. Math. Soc. 13 (1962), 255-261
MSC: Primary 46.90
DOI: https://doi.org/10.1090/S0002-9939-1962-0137998-1
MathSciNet review: 0137998
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Sur les suites vérifiant des inégalités portant sur leurs différences, C. R. Acad. Sci. Paris 224 (1947), 1683-1685. MR 0020600 (8:569a)
  • [2] R. P. Boas and R. C. Buck, Polynomial expansions of analytic functions, Springer, Berlin, 1958. MR 0094466 (20:984)
  • [3] R. J. Buehler, On functions satisfying certain differential inequalities, Ph.D. thesis, Univ. of Wisconsin, Madison, Wis., 1951.
  • [4] R. D. Carmichael, Summation of functions of a complex variable, Ann. of Math. (2), 34 (1933), 349-378. MR 1503111
  • [5] J. Delsarte and J. L. Lions, Transmutations d'opérateurs différentiels dans le domaine complexe, C. R. Acad. Sci. Paris 244 (1957), 832-834. MR 0086955 (19:273h)
  • [6] -, Transmutations d'opérateurs différentiels dans le domaine complexe, Comment. Math. Helv. 32 (1957), 113-128. MR 0091386 (19:959c)
  • [7] N. Obrechkoff, Sur les solutions bornées de quelques équations intégrales singulières, C. R. Acad. Sci. Paris 224 (1947), 993-995. MR 0019684 (8:448c)
  • [8] I. J. Schoenberg, On certain two point expansions of integral functions of exponential type, Bull. Amer. Math. Soc. 42 (1936), 284-288. MR 1563285
  • [9] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., New York, 1939.
  • [10] Y. Tagamlitzki, Sur les suites vérifiant certaines inégalités, C. R. Acad. Sci. Paris 223 (1946), 940-942. MR 0018227 (8:259i)
  • [11] -, Funktionen, die auf der reellen Achse gewissen Ungleichungen genügen, Annuaire [Godišnik] Univ. Sofia Fac. Phys-Math. Livre 1. 42 (1946), 239-256. MR 0021042 (9:14f)
  • [12] -, Sur un propriété de la fonction exponentielle, C. R. Acad. Bulgare Sci. Math. Nat. 1 (1948), 33-34. MR 0027806 (10:357f)
  • [13] E. C. Titchmarsh, The theory of functions, Oxford University Press, London, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.90

Retrieve articles in all journals with MSC: 46.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137998-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society